A method for solving problems of the diffraction of waves by
Doklady Akademii Nauk, Tome 337 (1994) no. 6, pp. 728-731
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_6_a5,
author = {A. G. Kyurkchan},
title = {A method for solving problems of the diffraction of waves by},
journal = {Doklady Akademii Nauk},
pages = {728--731},
year = {1994},
volume = {337},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_6_a5/}
}
A. G. Kyurkchan. A method for solving problems of the diffraction of waves by. Doklady Akademii Nauk, Tome 337 (1994) no. 6, pp. 728-731. http://geodesic.mathdoc.fr/item/DAN_1994_337_6_a5/